# SDR WVER0419201500003

- Difficulty date: April 7, 2015
- Submitted: April 19, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 30,618 hours, 20,901 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: MM67097107001
- Condition: Broken
- Location: Bs 1162
- Part time: 30,618 hours, 20,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN HAS A HOLE CHAFED THROUGH FROM CONTACT WITH WATER SPRAYER LINE BETWEEN FS 1144.00 AND FS 1162.00 AND STRINGER 6L AND 7L. DAMAGE IS APPROX 1.100" W X .880" L.  DAMAGE CAUSED BY BROKEN WATER SPRAYER LINE BRACKET.
